MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE
Model Number M00562471
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captiflex snare was used during a polypectomy procedure performed on an unknown date.During the procedure, he doctors have noticed that when they use hot snares, they are not cutting through tissue as effectively as expected.They have tried adjusting their generator settings, but they have consistently observed this issue across different batches of snares and various types of snare families.It was not reported what device was used to complete the procedure.It was not reported if there were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: the suspect device upn and lot number is not reported; therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a050702 captures the reportable event of loop cutting issue.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop cutting issue.Block b5 has been updated based on additional information received august 11, 2023.
 
Event or Problem Description
It was reported to boston scientific corporation that a captiflex snare was used during a polypectomy procedure performed on an unknown date.During the procedure, the doctors noticed that when they use hot snares, they are not cutting through tissue as effectively as expected.They have tried adjusting their generator settings, but they have consistently observed this issue across different batches of snares and various types of snare families.It was not reported what device was used to complete the procedure.It is not known if there were any patient complications reported as a result of this event.Additional information received on august 11, 2023 : during the procedure performed on (b)(6) 2023, the physician removed a polyp using a snare but noticed that the center of the polyp remained after the procedure.The procedure was reported to be completed with a non-bsc device.There were no patient complications reported as a result of this event.

Brand Name
CAPTIFLEX
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17481949
Report Number3005099803-2023-04220
Device Sequence Number7181863
Product Code FDI
UDI-Device Identifier08714729019459
UDI-Public08714729019459
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2026
Device Model NumberM00562471
Device Catalogue Number6247
Device Lot Number0030986207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown